Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed point theorems for multivalued approximable mappings

Author: P. S. Milojević
Journal: Proc. Amer. Math. Soc. 73 (1979), 65-72
MSC: Primary 47H10
MathSciNet review: 512060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce several classes of multivalued approximable mappings and develop the fixed point theory for these mappings acting in a cone. As an important special case we have the theory of k-ball-contractive perturbations of strongly pseudo-contractive and accretive mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

PII: S 0002-9939(1979)0512060-7
Keywords: A-compact, P-compact, approximation solvability
Article copyright: © Copyright 1979 American Mathematical Society